Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RonHatesAcne

Accutane Causes Hyperpigmentation

Recommended Posts

Hey all, I'm on my second month of Accutane and I've realised that my forehead has a slightly darker patch of dark skin just today.

I'm worried that it's the side effects of Accutane. I just need to know does anyone here experienced problems of hyperpigmentation before during their course of Accutane?

Please help! Many thanks!

Dosage: 10mg/ day.

Ron

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×